... feel so weak, and sleepy, no matter what I do? Even taking amphetimine didn't help with sleepiness or lack of energy (adderall) I had discontinued Adderall, but decided to go back on for a time. From past experience, I should have felt "really" good for a couple of days since I had quit for months. However, not even 30mg Adderall helped me. Could it be the MS Contin. I've been on it for 2 1/2 months, a switch from Oxycontin. Thank you everyone!
24 Jun 2011
Yes. It could very well be the MSContin causing the weak, sleepy feeling. You should talk with your pain doctor about it and let them know it is severe enough to interfere with your daily activities even with Adderall. You probably need a switch in pain medications.
24 Jun 2011
I was on MS Contin for a short time I can't deny that it helped with the pain I had fatigue, severe constipation just didn't feel normal almost like I was in a fog I was sick this was prior to getting really sick I was placed on Opana 40mg 3-every 8 hours (now I am down to 1-40mg tablet every 8 hours and am feeling better, my pain management doctor believes it was the MS Contin I experience side effects moreso than some and I do know that everyone is different It is my hope that you find medication that will relieve your pain and allow you to function better Good Luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... lorcet plus 10/325 considered to both be made from morphine?After having been perscribed the m.s.contin on a maintenance plan as well as the ...
9 answers • 1 Jul 2009
3 answers • 5 May 2010
I get 6 30mg MsContins a day. a lot of times i have to take 5 at once in the mornings to deal with the pain. Someone I know has Opana 40mg. whats the ...
5 answers • 1 Jun 2011
... will not give me anything but mscontin. The amt of mscontin will be 400+ will be way too much. My dose now is 270mg of ms contin, and I am ...
2 answers • 7 Nov 2011
I was recently in a serious car accident. I'm prescribed 3 18mg hydro morph contin per day, but since the accident I'm in more pain than ...
2 answers • 28 Oct 2013